# SDR DHL2003742549

- Difficulty date: December 9, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  NR 4 SLAT IS CRACKED AT ACCESS PANEL LOWER ATTACH ANGLE AT THE RIB INBD OF ANTI ICE DUCT.  REMOVED DAMAGED AREA DIM 1.125 INCHES AND FABRICATED NEW DOUBLER FROM 2024 T3 .050 PO 900274 DIM 6 X 1 INCH AND FILLER FROM 2024-T3 .040 PO 900471, 1.125 X 1 INCH IAW B727 SRM 51-40-3.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER AND FILLER IAW B727 SRM 51-30-2.
